# SDR JJBA20220711010

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 37,552 hours, 24,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT OVERHEAD SIGN NOT PROPERLY CONNECTED (AISLE AFT FACING). RESECURED MERG EXIT SIGN OVERHEAD AT EXIT ROW
